# SDR USAA2013040400006

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 39,594 hours, 17,605 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592201
- Part serial: A10414
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 23,355 hours, 10,121 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL MESSAGE EMER RIGHT SLIDE PRESS LOW.  REMOVED AND REPLACED RIGHT OFFWING ESCAPE SLIDE RESERVOIR PER AIRBUS MAINTENANCE MANUAL 25-62-46-400-001-A.
